# SDR DALA2024080107710

- Difficulty date: July 28, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 97,624 hours, 41,539 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 3L DOOR KNUCKLE KNOCKER DOES NOT INDICATE ARMED POSITION. CORRECTIVE ACTION: DOOR OPERATES AS REQ. (5917782)
